Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Getting rashes with itching on scalp and brows. Appear only late afternoon and subside in the morning? What can this be?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
I have been getting rashes accompanied by itching on extremities (hands arms and feet) and back for more than a month now. The rashes are of varying shapes and sizes. This is also accompanies by itching of scalp and brows. Interestingly the rashes follow a circadian pattern appearing only late in the afternoon and resolving by themselves by early morning. I initially suspected edible oil but have not been able to confirm it.

Posted Sat, 22 Jun 2013 in Skin Rash
Answered by Dr. Geetika Paul 15 minutes later

Thanks for your query

I understand your concern and I hope I will be able to help you in the same.

The description of skin the skin rash seems to be related to urticarial lesions. However I would like to look at the exact skin lesions before I comment further. If possible please post some good quality pictures of the rashes on this page using the site's uploader. Alternatively you can also mail the pictures to YYYY@YYYY with subject "Attn:Dr Geetika Paul'.

It would also be helpful if you can provide the below details:
- Any medicines that you have been taking since last one month?
- Any similar lesions in the past?
- Is there development of raised red lesions on itching which then settle down by themselves after some time?
- Any other associated infections that you have in the form of cough, cold, upset abdomen or urine infection?

I am sure I will be able to help you more once you follow up with the pictures and the above details.

Waiting for your response

Dr. Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor